# SDR DALA2023080906488

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CORROSION SEAT TRACK YC1 LOCATED FR72 TO FR73 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED ADAPTER SEAT RAIL YC1 LOCATED FR73 TO FR74 AT AFT GALLEY AREA. (2908092)
